Phenylepherine HCl 5.0 mg + C.P.M 2 MG + Paracetamol 250 mg5 ML

Phenylepherine HCl 5.0 mg + C.P.M 2 MG + Paracetamol 250 mg5 ML

Product Details:

  • Drug Type General Medicines
  • Ingredients Paracetamol 250mg + Phenylepherine 5mg +Chlorpheniramine Maleate 2mg/5ml
  • Physical Form Liquid
  • Function Other
  • Recommended For Cough with mucus
  • Supply Ability : 10000 Bottle Per Week
  • Click to view more
X

Price And Quantity

  • 55 INR
  • 100 Bottle

Product Specifications

  • General Medicines
  • Other
  • Cough with mucus
  • Paracetamol 250mg + Phenylepherine 5mg +Chlorpheniramine Maleate 2mg/5ml
  • Liquid

Trade Information

  • 10000 Bottle Per Week
  • 4 Days
  • 60 ML
  • All India
  • A GMP & ISO Certified Company

Product Description

krish cold syrup is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.



ESQUIRE DRUG HOUSE

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.



Back to top
ESQUIRE DRUG HOUSE All Rights Reserved.(Terms of Use)
Developed and Managed by Infocom Network Ltd.